905.866 medical & health answers

Diarrhea treatment answers (4360)

«Previous Page 3 from 100 Next >
Q: 

Stopping diarrhea

A: diarrhea can be caused due to a variety of factors both natural and artificial; from overeating or food poisoning, to stimulant laxatives or antibiotics and of course due to viral, bacterial or parasitic infection, or even because of certain drugs. diarrhea can be more than just awkward in social situations, but it can also be quite painful or rather debilitating to a certain extent because it leaves you feeling drained and exhausted. In most cases however diarrhea is mild and if treated should be no cause for worry. diarrhea resolves naturally in most cases but the main aim of the treatment needs to be focused on preventing dehydration. The main threat is not
Q: 

How can I ease the side effect of diarrhea when I have cancer treatment?

A: Always speak to your doctor, nurse or specialist if you have diarrhea after receiving cancer treatment, as they may be able to prescribe anti- diarrhea medication. They also will advise you about whether you should make any changes to your diet. Depending upon your individual treatment and the type of cancer, the following tips may be useful: eat less fiber, such as cereals, wholegrain bread and pasta, and raw fruit and vegetables, eat small, frequent meals, avoid spicy or fatty foods, and drink plenty of fluids, ideally water, to prevent dehydration. Further information: Cancer ...
Q: 

What will help to stop diarrhea and help relieve the itch caused by diarrhea?

A: Many things can trigger diarrhea, such as infections; reactions to medication; intestinal disorders such as celiac disease, Crohn''s disease, or IBS; and food allergies or intolerances. Most short-term cases of diarrhea clear up without treatment, but diarrhea that lasts longer than 10 days should be evaluated and treated by a doctor The major concern with diarrhea is dehydration. Your body can lose a lot of fluids and salts when you have very loose, watery stools, and it is important to replenish them. Sports drinks are a good choice for replacing fluids and salts. Also, drink lots of water throughout the day to prevent dehydration. Avoid foods that irritate your...


Q: 

How long does diarrhea associated with chemo last after the final treatment?

A: Congratulations on completing your chemotherapy treatments. Generally speaking, based on the type of chemotherapy treatment you underwent, the diarrhea should be subsiding within a few weeks after your last treatment. Keep in mind, each person responds differently to the side effects associated with chemotherapy. One of chemotherapyís side effects is to kill other fast-growing cells, such as those in your intestinal lining, now that your treatments are completed, those cells should begin to stabilize. Normal bowel movements should begin to resume within this same time frame of a few weeks, however, diet and any history of bowel surgery could affect the time frame...


Q: 

What Can Cause diarrhea and Bloody Stool?

A: Many different conditions can cause a person to have diarrhea and bloody stool, including food poisoning, E. coli infection, colon cancer, colon polyps, and Crohnís disease. Determining the exact cause of diarrhea and bloody stool can be difficult, particularly for those with no medical training, so contacting a doctor is the best option for patients with the issue. Food poisoning is amongst the most likely causes of the problem, along with E. coli infection. Although these are common causes, they can still be very severe, so treatment options should be discussed with a doctor as soon as possible.. Salmonella food poisoning is one of the leading causes of diarrhea and bloody stool; it is...


Q: 

What Is The Best treatment For Upset Stomach And diarrhea?

A: For diarrhea most doctors prescribe the BRAT diet which is bananas, rice, applesauce and toast. As far as an upset stomach try a teaspoon of honey. Most important is to be sure you stay hydrated. Drinks such as gatorade are good to replenish your electrolytes. The most important treatment is to not let yourself get dehydrated. Little sips of flat ginger ale go a long way to help. First take something for the upset stomach. Like Pepto or Maalox. This should take care of both. Drink plenty of fluids, because long periods of diarrhea can cause dehydration. Also eat foods, like rice, toast, cream of rice, mashed potatoes. Do not eat spicy foods or hard to digest foods. For an upset stomach and

Q: 

How do you stop diarrhea?

A: With a BIG CORK! The best way I''ve found is to take Immodium AD (or the generic brand of the same active ingredient). After your first loose stool, take two tablets. After each consecutive loose stool, take one, but only take 4 in a 24 hour period. Pepto Bismol works, too, but be careful. If you can''t take asperin, you shouldn''t take Pepto. Imodium and a lot of water! WATER! Not gatorade or juice. Heartburn, Nausea, Indegestion, Upset Stomach, diarrhea! Yay Pepto Bismol! Just drink some of that and you should be fine :P Pepto bismol eat the BRAT diet Bananas Rice Applesauce Toast(dry) Pepto Bismol. Keep it in the refrigerator, it tastes better. Eat bread. Bread solidifies waste. And make sure your food is cooked well. Dont rely on the directions on cooking...


Q: 

I think I have HIV. I have been very tired lately, bad diarrhea, swollen glands, and recurring yeast infectio

A: You jumped straight to HIV with that? Could be Influenza and or Bad Water!! Wow.... Get tested ya dolt. Think positive first ! Do you have any of the risk factor : 1. Unsafe sex (esp with multiple partner, or with partner wich is drug user) 2. Parenteral (using shared unsterilized syringe needle) drug user 3. Contamination of blood or body fluid (usually happen to healthcare worker) how long the symptom exist, a month, a year or just a week. Fatigue could have many possibility, anemia, distress, and inadequate nutrition are just several option. diarrhea could be caused by bacteria or viral or cow milk or food allergy. Recurring yeast infection can happen when you use inhaled steroid (for asthma traeatment), or have a bad hygiene. If you have one of the following...


Q: 

Vomiting, weakness, loss of color in face, diarrhea. Diagnosis? treatment?

A: go to the hospital.You that could be anything, only a blood test at a hospital can tell. food poisoning can be caused 24 hrs. after the intake of food. Since it is both your mother and yourself having similar syndromes, it seems mostly food poisoning. It is important for you to drink water and keep rehydrating yourself. Try avoiding meat untill vomiting and diarrhea stops. If diarrhea and vomiting is excessive, you should see a doctor immediately so he can prescribe you medication to stop it. it could be a number of things, you should call a doctor asap, and remember to sip a lot of water, diarrhea and vomiting can dehydrate you very fast! weakness and loss of color.. again, can be pretty bad, and could be a number...


Q: 

My friend has bouts of unexplained diarrhea. She has had several colonoscopy that show her colon is clean.?

A: Go back to the doctor. It might be irritable bowel syndrome, http://digestive.niddk.nih.gov/ddiseases/pubs/ibs/ ask docter to do a stool sample test. it could also be stress or unresolved anger issues. maybe a cousellor would help. her diet could be examined by seeing what food she has eaten before the bouts as she might have an allergy. Hidden Causes of Chronic diarrhea diarrhea & Celiac Disease Far more common in women than men, celiac disease, or celiac sprue, is characterized by an intolerance to a protein found in wheat, rye, Barley and oats. Just how common is celiac disease? Doctors once put the number at 1 in 300 but better testing has now put the figure at 1 in 130. Have a parent or sibling with celiac disease? Your chances...


 
Contact us   |   Disclaimer & Privacy Policy   |